Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The variance of the number of zeros of a stationary normal process

Authors: M. R. Leadbetter and J. D. Cryer
Journal: Bull. Amer. Math. Soc. 71 (1965), 561-563
MathSciNet review: 0174093
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. R. Leadbetter, On crossings of arbitrary curves by certain Gaussian processes, Proc. Amer. Math. Soc. 16 (1965), 60-68. MR 170382
  • 2. Yu. A. Rozanov and V. A. Volkonskii, Some limit theorems for random functions, Theor. Probability Appl. 5 (1961), 186-199. MR 105741
  • 3. H. Steinberg, P. M. Schultheiss, C. A. Wogrin and F. Zweig, Short time frequency measurements of narrow-band random signals by means of a zero counting process, J. Appl. Phys. 26 (1955), 195-201.
  • 4. N. D. Ylvisaker, On level crossings of stationary Gaussian processes, University of Washington Technical Report No. 2, N.S.F. Grant G-25211, 1963.

Additional Information


American Mathematical Society